# SDR C2XA08IA159

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 22,803 hours, 21,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M2430842F
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TUL - FLIGHT 2845, THE CREW REPORTED SMOKE AND A SMELL OF FIRE AT SEAT 18A DURING DESCENT.  THE AIRCRAFT LANDED AT TUL WITHOUT INCIDENT WHERE MAINTENANCE MEL`D THE PSU FOR SEAT 18A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT CONTINUED TO IAH ON FLIGHT 2886 WHERE MAINTENANCE REMOVED AND REPLACED A CONNECTOR ON THE PSU, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
